TRIPLE POSITIVE SOLUTIONS OF m-POINT BOUNDARY VALUE PROBLEM ON TIME SCALES WITH p-LAPLACIAN


DOĞAN A.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.43, no.2, pp.373-384, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2017
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.373-384

Abstract

In this paper, we consider the multipoint boundary value problem for one-dimensional p-Laplacian dynamic equation on time scales. We prove the existence at least three positive solutions of the boundary value problem by using the Avery and Peterson fixed point theorem. The interesting point is that the non-linear term f involves a first-order derivative explicitly. Our results are new for the special cases of difference equations and differential equations as well as in the general time scale setting.